# SDR R61A2023010540051

- Difficulty date: November 24, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066803401
- Condition: Corroded
- Location: Frm 82 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III SHEAR CLIP AT FR82 BETWEEN STR28R AND 27R HAS LEVEL 2 CORROSION. SHEAR CLIP WAS REPLACED IAW 51-41-01
